Bernoulli-Euler numbers and multiboundary singularities of type $B^l_n$

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageRussian
Title of host publicationFundamental Mathematics in Works of Young Scientists
Place of PublicationMoscow
PublisherMCCME
Pages43-54
Edition1
Publication statusPublished - 2009

Cite this

Karpenkov, O. (2009). Bernoulli-Euler numbers and multiboundary singularities of type $B^l_n$. In Fundamental Mathematics in Works of Young Scientists (1 ed., pp. 43-54). Moscow: MCCME.